Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Asked for Female | 35

Can Masturbation Lead to Glaucoma or Blindness?

Masturbation has nothing to do with glaucoma or blindness. The eye pressure causing some visual disturbance is glaucoma. One of the most common activities in human life is masturbation, in which people do not harm their health. If this is the case for you, if you notice hazy vision or experience eye pain, go to your eye doctor for the right diagnosis and treatment.

Answered By

Dr. Sumeet Agrawal

Ophthalmologist/ Eye Surgeon

Answered on 18th Sept '24

Dr. Sumeet Agrawal's profile picture

Consult Dr. Sumeet Agrawal

+919910381757

Asked for Male | 31

Should I seek medical help for kidney pain?

It sounds like you had a tough time last week with food poisoning. If you're noticing brownish urine and pain in your right kidney, it could be a sign of a kidney infection. This can return without proper treatment, so it's best to see a nephrologist for an examination and the right medication to help you recover.

Answered By

Dr. Babita Goel

General Physician

Answered on 18th Sept '24

Dr. Babita Goel's profile picture

Consult Dr. Babita Goel

Asked for Male | 38

Am I at Risk for Type 2 Diabetes?

Based on the information you shared, it seems that your blood sugar levels have been improving, which is a great relief! Your HbA1c falling from 7.5% to 6.2% over time is a good sign. Stress can also be a contributing factor to blood sugar levels, and thus, it could be one of the considerations. Monitor your health, eat healthy, stay active, and have regular check-ups with your doctor to monitor your blood sugar levels.

Answered By

Dr. Babita Goel

General Physician

Answered on 18th Sept '24

Dr. Babita Goel's profile picture

Consult Dr. Babita Goel

Asked for Female | 23

Is lingering discharge 2 weeks post chlamydia treatment normal?

It's normal to have some discharge after chlamydia treatment. Chlamydia can cause yellowish or clear discharge, and while treatment works, symptoms may take a little time to fully disappear. As long as the discharge reduces and you're feeling better, the treatment is effective. Continue taking care of yourself and if you are concerned, see a gynecologist.

Answered By

Dr. Swapna Chekuri

Gynecologist

Answered on 18th Sept '24

Dr. Swapna Chekuri's profile picture

Consult Dr. Swapna Chekuri

+919121340730

Asked for Female | 27

Why Do I Have Underdeveloped Body at 27 Without Periods?

It seems like your delayed puberty is the reason for your period being late or not starting at all. You have a small uterus and no ovaries could be a situation like Mayer-Rokitansky-Küster-Hauser (MRKH) syndrome. This syndrome can be a cause for the reproductive organs not to develop properly. It would be best if you see another gynecologist for further evaluation and management options. 

Answered By

Dr. Nisarg Patel

Social Obstetrics And Gynecologist

Answered on 18th Sept '24

Dr. Nisarg Patel's profile picture

Consult Dr. Nisarg Patel

+919081233800

Asked for Female | 27

Should I Take Beazyme and Amoxicillin Together for Swelling?

Swelling after such procedures can be explained by the human body's natural reaction to the treatment. The doses your beautician recommended are likely to be too high to take at once. It is very important to schedule the doses of the medicine at the proper time and take only what is prescribed by a doctor to lower the chances of any complications. If the swelling stays the same or worsens, go to a dermatologist.

Answered By

Dr. Anju Methil

Cosmetologist

Answered on 18th Sept '24

Dr. Anju Methil's profile picture

Consult Dr. Anju Methil

+919819776377

Asked for Male | 24

Should I seek medical help for fever and cough?

It could be a respiratory infection that is giving you a fever and cough. Such infections can be due to viruses and bacteria. Paracetamol can reduce your fever usefully, while coughing is your airways' way of trying to clean themselves. Encourage your body to be healthy by drinking lots of fluids and getting enough sleep. If the last couple of days haven't been the best for you and you feel even worse than before, then it is time to consult a pulmonologist.

Answered By

Dr. Shweta Bansal

Pulmonologist

Answered on 18th Sept '24

Dr. Shweta Bansal's profile picture

Consult Dr. Shweta Bansal

9891250401

Asked for Female | 22

Why is my menstrual cycle irregular at 22?

High stress from school and lack of sleep can sometimes affect your cycle. Medications like spironolactone and doxycycline may also play a role. Irregular periods can happen for many reasons, so if you're concerned, it's best to consult a gynecologist for personalized advice.

Answered By

Dr. Swapna Chekuri

Gynecologist

Answered on 18th Sept '24

Dr. Swapna Chekuri's profile picture

Consult Dr. Swapna Chekuri

+919121340730

Asked for Female | 24

Why is my left breast area swelling?

You could be having a problem known as costochondritis, which is a situation where pain and swelling occur near your breastbone. This may be due to activities that tire your chest muscles or an infection. To promote the ice pack action, try not to engage in activities that increase the pain. If the swelling and pain persist, it's better to see an oncologist for further assessment and treatment.

Answered By

Dr. Donald Babu

Oncologist

Answered on 18th Sept '24

Dr. Donald Babu's profile picture

Consult Dr. Donald Babu

+91 89280 67310

Asked for Female | 21

Are hypoechoic lesions in left and right breasts concerning?

You have well-defined hypoechoic lesions in the breast at certain positions. These areas are small and appear differently on ultrasound. Different factors can influence their appearance, for example, cysts or fibroadenomas. As there are no other issues to worry about, it's indeed good to keep track of them through regular ultrasounds. Have a detailed discussion with your oncologist about the results.

Answered By

Dr. Donald Babu

Oncologist

Answered on 18th Sept '24

Dr. Donald Babu's profile picture

Consult Dr. Donald Babu

+91 89280 67310

Asked for Female | 17

Am I pregnant after taking emergency contraception?

Contraceptive pills can produce side effects such as nausea, dizziness, and fatigue. It doesn't mean that you are pregnant when you have these symptoms. You can still use a pregnancy test after a few days if you are anxious. Be sure to drink enough water and sleep well to recover your health.

Answered By

Dr. Swapna Chekuri

Gynecologist

Answered on 18th Sept '24

Dr. Swapna Chekuri's profile picture

Consult Dr. Swapna Chekuri

+919121340730

Asked for Female | 20

Will consuming asafoetida in early pregnancy cause miscarriage?

Consuming asafoetida, even in pomegranate seed size, is generally safe during pregnancy. It's a little bit impossible to miscarry this one. In case you feel strange such as having intense belly pains, a lot of blood including stains, or giddiness, you must seek help from your health doctor. Seek peace and avoid being too anxious. Your body is strong and small amounts of asafoetida can be tolerated. A balanced diet and your doctor's advice for a healthy pregnancy are still the things you should remember. 

Answered By

Dr. Swapna Chekuri

Gynecologist

Answered on 18th Sept '24

Dr. Swapna Chekuri's profile picture

Consult Dr. Swapna Chekuri

+919121340730

Asked for Male | 24

Why do I feel chest pain when I move?

You have chest pain when you sneeze, cough, breathe hard, move, or vomit. This could be due to a condition called costochondritis, which is inflammation in the cartilage that connects your ribs to your breastbone. Some symptoms are tenderness around your chest and pain that is worse when you move. To help alleviate the pain, you can rest, put down a warm compress, and over-the-counter medication for example ibuprofen if you have pain. If the pain is stubborn or becomes more intense, it is advisable to consult a cardiologist for another assessment.

Answered By

Dr. Bhaskar Semitha

Cardiac Surgeon

Answered on 18th Sept '24

Dr. Bhaskar Semitha's profile picture

Consult Dr. Bhaskar Semitha

Asked for Female | 22

How can I improve my skin and hair condition?

It sounds like you might be dealing with a combination of skin issues, such as acne, sensitivity, and possibly melasma, along with hair problems. I recommend visiting a dermatologist, who can examine your skin and hair in detail. They will be able to guide you with proper treatments, including products for sensitive skin and hair care routines. It's important to avoid self-treatment and get a personalized plan from a specialist.

Answered By

Dr. Anju Methil

Cosmetologist

Answered on 18th Sept '24

Dr. Anju Methil's profile picture

Consult Dr. Anju Methil

+919819776377

Asked for Male | 21

What's the best solution for fecal & urinal incontinence?

Fecal and urinary incontinence can be caused by muscle weakness, nerve damage, or certain medical conditions. Instead of using pull-up diapers, consult a gastroenterologist to see if medications, pelvic floor exercises, or surgery may help. The right treatment can reduce symptoms and improve your quality of life.

Answered By

Dr. Samrat Jankar

Surgical Gastroenterologist

Answered on 18th Sept '24

Dr. Samrat Jankar's profile picture

Consult Dr. Samrat Jankar